# SDR AALA202109074880

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N315SD
- Make and model: Boeing 737-8
- Aircraft serial: 44470
- Aircraft time: 1,330 hours, 597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT AND SEAT 27C REPORTED LOOSE. DANGLING WIRES PREVIOUSLY TAPED UP BY FLIGHT ATTENDANTS. REMOVED AND REPLACE EMERGENCY LIGHT SHROUD, OPERATIONS NORMAL PER AMM 33-51-11.
